Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Decidable varieties with modular congruence lattices


Authors: S. Burris and R. McKenzie
Journal: Bull. Amer. Math. Soc. 4 (1981), 350-352
MSC (1980): Primary 03B25, 08B10, 08A05
DOI: https://doi.org/10.1090/S0273-0979-1981-14912-0
MathSciNet review: 609049
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Burris and H. Werner, Sheaf constructions and their elementary properties, Trans. Amer. Math. Soc. 248 (1979), 269-309. MR 522263
  • 2. R. Freese and R. McKenzie, The commutator, an overview (preprint).
    2a. R. Freese and R. McKenzie, Residually small varieties with modular congruence lattices, Trans. Amer. Math. Soc. 264 (1981), 419-430. MR 603772

  • 3. J. Hagemann and C. Herrmann, A concrete ideal multiplication for algebraic systems and its relation to congruence distributivity, Arch. Math. (Basel) 32 (1979), 234-245. MR 541622
  • 4. C. Herrmann, Affine algebras in congruence modular varieties, Acta Sci. Math. (Szeged) 41 (1979), 119-125. MR 534504
  • 5. A. F. Pixley, Completeness in arithmetical algebras, Algebra Universalis 2 (1972), 179-196. MR 321843
  • 6. M. Rubin, The theory of Boolean algebras with a distinguished subalgebra is undecidable, Ann. Sci. Univ. Clermont No. 60 Math. No. 13 (1976), 129-134. MR 465835
  • 7. J. D. H. Smith, Mal'cev varieties, Lecture Notes in Math., vol. 554, Springer-Verlag, Berlin and New York, 1976. MR 432511
  • 8. A. P. Zamjatin, A nonabelian variety of groups has an undecidable elementary theory, Algebra and Logic 17 (1978), 13-17. MR 516387

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03B25, 08B10, 08A05

Retrieve articles in all journals with MSC (1980): 03B25, 08B10, 08A05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14912-0

American Mathematical Society